# SDR USAA20100604BB035

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Part serial: 1367RP
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - R3 EMERGENCY DOOR SLIDE HAS LOW PRESSURE.  REPLACED R3 DOOR SLIDE.
